Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The conformal rigidity of certain subdomains on a Riemann surface

Author: H. L. Royden
Journal: Trans. Amer. Math. Soc. 76 (1954), 14-25
MSC: Primary 30.0X
MathSciNet review: 0059377
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors and A. Beurling, Invariants conformes et problèmes extrémaux, C. R. Dixième Congrès Math. Scandinaves 1946, Jul. Gjellerups Forlag, Copenhagen, 1947, pp. 341–351 (French). MR 0021107
  • [2] H. Grötzsch, Über die Verzerrung bei schlichter konformer Abbildung mehrfach-zusam-menhängender schlichter Bereiche, Berichte über die Verhandlung der Sächsichen Akademie der Wissenschaften zu Leipzig. Mathematisch-physiche Klasse vol. 83 (1931) pp. 283-297.
  • [3] J. A. Jenkins and D. C. Spencer, Hyperelliptic trajectories, Ann. of Math. (2) 53 (1951), 4–35. MR 0038431,
  • [4] E. Hopf, Ergodentheorie, Berlin, 1937.
  • [5] H. L. Royden, The interpolation problem for schlicht functions, Ann. of Math. (2) 60 (1954), 326–344. MR 0064147,
  • [6] A. C. Schaeffer and D. C. Spencer, Coefficient Regions for Schlicht Functions, American Mathematical Society Colloquium Publications, Vol. 35, American Mathematical Society, New York, N. Y., 1950. With a Chapter on the Region of the Derivative of a Schlicht Function by Arthur Grad. MR 0037908
  • [7] M. Schiffer and D. C. Spencer, Functionals of finite Riemann surfaces, Princeton, 1952.
  • [8] Max Shiffman, On the isoperimetric inequality for saddle surfaces with singularities, Studies and Essays Presented to R. Courant on his 60th Birthday, January 8, 1948, Interscience Publishers, Inc., New York, 1948, pp. 383–394. MR 0023092
  • [9] O. Teichmüller, Ungleichungen zwischen den Koeffizienten schlichter Funktionen, Preuss. Akad. Wiss. Sitzungsber. (1938) pp. 363-375.
  • [10] Oswald Teichmüller, Extremale quasikonforme Abbildungen und quadratische Differentiale, Abh. Preuss. Akad. Wiss. Math.-Nat. Kl. 1939 (1940), no. 22, 197 (German). MR 0003242

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society